Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A structure theorem for complete noncompact hypersurfaces of nonnegative curvature


Author: H. Wu
Journal: Bull. Amer. Math. Soc. 77 (1971), 1070-1071
MSC (1970): Primary 5374; Secondary 5375
DOI: https://doi.org/10.1090/S0002-9904-1971-12871-9
MathSciNet review: 0284959
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Busemann, Convex surfaces, Interscience Tracts in Pure and Appl. Math., no. 6, Interscience, New York, 1958. MR 21 #3900. MR 105155
  • 2. S. S. Chern and R. K. Lashof, On the total curvature of immersed manifolds. II, Michigan Math. J. 5 (1958), 5-12. MR 20 #4301. MR 97834
  • 3. R. T. Rockafellar, Convex analysis, Princeton Univ. Press, Princeton, N.J., 1970. MR 274683
  • 4. R. Sacksteder, On hypersurfaces with nonnegative sectional curvatures, Amer. J. Math. 82 (1960), 609-630. MR 22 #7087. MR 116292
  • 5. J. J. Stoker, Über die Gestalt der positiv gekrümmten offenen Flächen im dreidimensionalen Raume, Compositio Math. 3 (1936), 55–88 (German). MR 1556933

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5374, 5375

Retrieve articles in all journals with MSC (1970): 5374, 5375


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12871-9

American Mathematical Society